# SDR ASAA2016031715999

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,469 hours, 3,114 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, LT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  RAN QRH PROCEDURE AND LIGHT EXTINGUISHED.  AFTER APPROXIMATELY 10 MINUTES THE OVERHEAT INDICATION RETURNED.  ACFT GROUNDED.  PERFORMED GVI OF WINDOW SENSOR AND CONNECTION, NO FAULT NOTED.  PERFORM WHCU BITE, BITE CHECK GOOD REF FIM 30-41, TASK 801.  VERIFIED WINDOW TAP MATCHES H NR, REF WDM 30-41-12.  PERFORMED WINDOW HEAT OPS TEST, OPS TEST NORMAL, REF AMM 30-41-00.  NO SENSORS WERE MOVED, CURRENT POSITION OF SENSORS ARE TOP AFT LOCATION AND CENTER.
